# SDR SWAA2022022338611

- Difficulty date: September 25, 2018
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N8327A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37009
- Aircraft time: 20,525 hours, 8,885 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FRAME FAIL SAFE CORD STA 827 RBL 2 TO RBL 6 HAS CORROSION AS MARKED. / REMOVED CORROSION FROM FAIL SAFE CHORD STA 827 RBL 2-RBL 6 IAW SRM 53-00-07-1A-1; VERIFIED WITH 10X GLASS ORIG T .090' WITH .020' LOSS .070' REMAINING OUT OF LIMITS IAW B737 SRM 53-00-07-1A-1. REPAIRED FAILSAFE CHORD IAW EA 180520 REV P1; P2; AND IR AND SWA W/O # REPAIR-53EA-05755
